# SDR MALA976436

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 6140 · Propeller Indication System
- Part: Ctot Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, WITH POWER LEVERS AHEAD OF 64 DEGREE SWITCH, AUTOCOARSEN HIGH LIGHT AND LOW LIGHT ALTERNATE RESPECTIVELY.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED CTOT PANEL.  OPS CHECK GOOD ON GROUND.  ALL IAW SAAB MM 61-22-00.
